# SDR 99ZZZX58

- Difficulty date: October 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N770CC
- Make and model: Lear 31A
- Aircraft serial: 058
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Connector
- Condition: Loose
- Location: Rt Engine
- Stage of operation: NR
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

A 'WIGGINS' CONNECTOR IN THE RIGHT ENGINE FUEL FEED, FORWARD AND ADJACENT TO THE RIGHT BATTERY TRAY BECAME DISLODGED CAUSING THE RIGHT ENGINE TO FLAME OUT.  THE CONNECTOR WAS REFITTED AND WIRE LOCKED (AN OPTION IN LEAR JET SIL 28-004).  NO LEAKS APPARENT IN SUBSEQUENT GROUND RUN.  CAUSE UNKNOWN.  SUBMITTER SUGGESTED WIRE LOCKING OF 'WIGGINS' CONNECTORS IN FUEL SYSTEMS BE MANDATORY.
